# SDR CALA2018092401989

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 90,613 hours, 12,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 2134
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C/O EMER LIGHT FOUND BATTERY M33098 CHARGER ASSY INOP AT DR2 RT. REPLACED THE M33098 BATTERY CHARGER ASSY AND C/O EMER LIGHT OPERATION TEST FOUND NORMAL REF AMM 33-51-06-960-803 AND AMM 33-51-06-710-003 REV 83.
